for Journals by Title or ISSN
for Articles by Keywords
help
Followed Journals
Journal you Follow: 0
 
Sign Up to follow journals, search in your chosen journals and, optionally, receive Email Alerts when new issues of your Followed Journals are published.
Already have an account? Sign In to see the journals you follow.
Journal Cover Global Journal of Mathematics
  [0 followers]  Follow
    
  This is an Open Access Journal Open Access journal
   ISSN (Print) 2395-4760
   Published by Global Publishing Corporation Homepage  [5 journals]
  • STABILITY OF NONIC FUNCTIONAL EQUATIONS IN MULTI-BANACH SPACES

    • Authors: R. Murali, Sandra Pinelas, A Antony Raj
      Abstract: In this paper, we carry out the following Stability of Nonic Functional Equationsξ(s + 5t) − 9ξ(s + 4t) + 36ξ(s + 3t) − 84ξ(s + 2t) + 126ξ(s + t) − 126ξ(s) +84ξ(s − t) − 36ξ(s − 2t) + 9ξ(s − 3t) − ξ(s − 4t) = 9!ξ(t)where 9! = 362880 in Multi-Banach Spaces by using fixed point technique.
      PubDate: 2017-04-18
      Issue No: Vol. 10, No. 1 (2017)
       
  • A parametric kernel function with a trigonometric barrier term for
           second-order cone optimization

    • Authors: Xiyao Luo, Guangyuan Che, Fudong Chen, Qinglin Hu, Yue Zhang
      Abstract: In this paper, we generalize primal-dual interior-point algorithm based on a parametric kernel function,
      which was studied by M. Achache \cite{achache}, for linear optimization, to second-order cone optimization.
      By using Jordan algebra, the currently best known iteration bounds for large-update methods is derived, namely, In this paper, we generalize a primal-dual interior-point algorithm based on a parametric kernel function, which was studied by M. Achache [1], for linear optimization, to second-order cone optimization. By using Jordan algebra, the currently best known iteration bounds for large-update methods is derived, namely,.
      PubDate: 2017-04-11
      Issue No: Vol. 10, No. 1 (2017)
       
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
 
Home (Search)
Subjects A-Z
Publishers A-Z
Customise
APIs
Your IP address: 54.166.130.22
 
About JournalTOCs
API
Help
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-2016